I should add that initially, with this bout of PAC/PVC heart murmurs, I got so distressed from them that I lost 13 pounds in like 2 weeks going from 165 to 152. I've read that sudden weight loss can cause these spots but since then I've regained around 5 pounds and have been working out a lot more... those aerobics and workouts started on the advice of my cardiologist (since PAC/PVCs usually get better with working out) and so I've begun to rebuild more muscle now...
However, not sure if those spots are still residual effects of the weight loss, etc...View Thread
During a relatively nasty but apparently harmless bout with my heart throwing tons of PVCs and PACs, I started to experience these 1/2 second duration of a black spot appearing in the bottom left of my left eye and flying upwards. This is NOT a floater and is similar in look to when you press your eye on one side and see the dot on the other.
Seems to happen only in the mornings and maybe once during the day at first. Rarely my right eye will experience it too but instead of moving up, it moves down at the same time the left eye moves up. Both are on the outside of the eye.
It comes and goes too - happening maybe 5 times during a week, then nothing for weeks, and now it's happening again on my left eye but this time the black spot was dark reddish and flew from bottom center edge back to left corner.
No other symptoms when it happens. No dizziness, no nothing.
I'm 47, do aerobics every other day, work out, never issues when I do that or spots. Just usually at rest and well, wondering if this is just aging typical stuff or ??View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.